MathSciNet Relay Station
MathSciNet bibliographic data
MR3027224 34K20
Tunç, Cemil Stability and uniform boundedness results for non-autonomous Lienard-type equations with a variable deviating argument. Acta Math. Vietnam. 37 (2012), no. 3, 311–325.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement